my question may sound a little funny but it kind of sits on my mind so i would really like to hear your comments. i started using propecia 4 months ago, my baldness still isnt visible and i started propecia because i had hair loss all over the scalp and had seborrhea and pain on my scalp as well. my scalp was checked for miniaturization and was found with 44% of it.
so i started to take propecia but i still dont see any change in the hair loss, sometimes i think i do but overall i cant really notice any change aside from that my seborrhea and scalp pain i had subtled almost completely. the thing is, i did not have any side effects at all (and i hope i wont have any too), quite the opposite actually, i think my libido increased and my sex life has improved since! and that is why i have this weird feeling that the medicine just didnt effect me at all (excepts for the things i mention which i dont know if propecia got something to do with it), do you think that there might be a link between no side effects what so ever and the drug not effecting me?
i would really appreciate your comments regarding the issue dr. thanks a lot and please keep up the great work you’re doing!
Although not widely publicized (or criticized), an increase in libido is a more common side effect of Propecia (finasteride) than a decrease in libido. It should eventually return to normal. If the increase in libido bothers you or your partner, you can try taking just a half pill of Propecia daily.
These side effects will not interfere with positive impact of Propecia on hair growth or stabilization of the hair loss.